Jump to content

Search the Community

Showing results for tags 'prozac withdrawal'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 9 results

  1. Hello, I am desperate for help and found this website. I have been on Prozac for more years than I remember, over ten, and decided to stop last November ( so, 8 months ago). I didn't know about tapering, so I just stopped. I am feeling terrible. Constant crying, intrusive thoughts, cannot get out of bed, can barely speak sometimes. Did not feel too bad at first but now I feel consumed by it. I do not know what to do. I would ideally like to come of the drugs and be my normal self again. Is this possible? Do I need to go back on them and come back off again by tapering, or is it to late for that now? Should I see a psychiatrist? I live in the U.K. And am not really sure of the best way to find one. Does anyone have any advice for me, please?
  2. Thanks for the ad. My Dr for the past 30 years just retired this past January. I had tried going off Prozac in 2016 but reluctantly went back on it after the prospect of a surgery came up. Last year after having a knee replacement (and still taking Prozac) I had a short bout of depression. So January of this year I see my old doctor for the final time and he had me wean off Prozac slower than the first time so that I was Prozac-free by April 1. My eldest brother and 2 of his daughters visited us briefly from North Dakota. If I’m lucky, I see family once a year. I’m the youngest of 7 and my siblings are in their 60’s and 70s, all developing health issues. After seeing my brother and nieces last month I felt sad that that might be the only family I see this whole year. This current depression began Friday April 26 and is slowly subsiding. Last week I saw my new doctor who ordered blood work to check my thyroid & vitamin D levels. She agreed Big Pharma is a problem & agreed I should try a more holistic approach. So that’s where I am presently. Also seeing my therapist. And I have an incredible support group of family and friends.
  3. Clynn

    Clynn: Othelp

    I took Prozac 20 mg for 5 days and have had withdrawal symptoms for past 4 months. Should I reinstate
  4. I am 77 years old. I was prescribed 20mgs Prozac in 2013 to help with withdrawal from Xanax. When I had completed withdrawal in 2014 and wanted to stop Prozac psych said no - I was depressed and would have to take it for life. I had never had depression and the councilor I saw weekly for over a year agreed with me I had been miserable etc. but not depressed. I was on my own if I wanted to stop the Prozac. After a lot of research I did it very, very slowly (18 months) and changed to liquid fluxetine. I took last dose 10 months ago but still have withdrawal symptoms. I wondered if age had anything to do with it. I am sometimes not sure if its just old age that causes foggy brain. memory problems! Can anyone offer an opinion.
  5. Hello everyone. I have been a silent follower of this site for many months but decided today to share my story. I was prescribed Prozac 10mg for PMD in March of 2015. My GP said I could take it everyday instead of just the 2 weeks out of the month and I agreed. I could tell a huge difference in my moods before my cycles. I went to my 6 month follow up and when asked how it was working I told him great but I would still feel a little edgy around that time of month. So he said to move it up to 20 mg since that was the usual starting dose. I also have Hoshimoto's (hypothyroid) and at this time my Synthroid dose was also lowered due to TSH level elevated. And that my friends is when my hell started. Three weeks after this dose increase, I was walking in a grocery store with my kids and everything looked as though I was walking up side down. I felt as though I was going to pass out but didn't. Got really hot, skin tingling, and anxiety through the roof. Made it home, took a shower and felt 100% normal. I work for an MD so I had him check my ears thinking fluid or something and he said probably just benign positional vertigo. I went with it and was fine until Thanksgiving, about a month later. Woke up, so dizzy, depressed, anxiety, fear of leaving my bedroom, you name it I felt it. I had a house full of guests but all I could do was lay in bed. I really thought I was going crazy. Finally made it to my GP the following week and told him what was going on. He ran a full lab on my thyroid and they were crazy high so he sends me to an endo out of town. They lower my Synthroid once again and it was there that I realized that the increased Prozac is what set all of this off. Now it was a matter of getting off this drug and getting my TSH levels back to normal. Started weaning off the Prozac in January 2015 through March 2015. Last Prozac was March 14, 2016. I would have waves and windows while tapering and there after. IT was and still is a living nightmare. The waves are shorter and less intense, but still there non the less. Fast forward to present. It is 17 weeks today since I took Prozac and the anxiety and dizziness is still present! October 2015 I was on 250mcg of Synthroid and now on 162mcg (that is a HUGE difference in that amount of time) (Was on 150 until last week, was reducing now increasing). I was doing so well for the month of June and then the dizziness and anxiety hit me like a ton of bricks out of no where. Not sure if it is related to the thyroid issue or not. I do know that I am ready to get off of this merry go round and feel normal again. Curious if any other members that have thyroid issues can relate and if there is a link between the SSRI and the thyroid levels. I know my Endo states that The SSRI can effect how the body metabolizes the thyroid medications.
  6. In month 3 of my Prozac withdrawal I started experiencing this really bad smell in my nose. At first it smelled like my dogs feet, then it smelled like yeast and now I don't know what it smells like. I smell it everyday, it comes and goes throughout the day. I have been to an ENT and nothing is wrong. Has anyone else experienced this? Any help or suggestions you could provide would be greatly appreciated.
  7. seekingserenity76

    seekingserenity76: Introducation

    Hello All, Just a brief introduction. I finished weaning off of Prozac about 1 month ago. Have been experiencing serious bouts of agitation, irritability, anger, and frustration. I DO NOT want to take medication anymore....these withdrawal symptoms, and I do believe that is what they are, are awful. Some days I feel like I am losing my mind. It is nice to know there is a place to come to where others may have experienced something similar and may have tips to help get through this. Dear God, let there be an end.
  8. Hi All - Reading and typing are difficult, so I will try my best to relay what's going on with minimal typos. At the end of January, my psychiatrist used Prozac to begin weening me off of Pristiq (50mg), as the situation calling for meds was better and I was experiencing the haziness and vision problems associated with SSRIs. Over a month, I had discontinued both drugs (last dose of Prozac was 15 days ago). It is now March 10th and all of my symptoms are at their peak, with new ones arising regularly. My worst symptoms at this point are outlined below. I have omitted anxiety from the list because OBVIOUSLY. I am terrified that I am permanently like this. Can anyone else relate to such symptoms or advise on how long they lasted? I will not go back on this poison – but I also cannot go on like this. Any advice and/or support is welcome and appreciated. Good luck to everyone. Vision Blurriness (Made worse by driving) Dizziness/‘Spaced Out’/Fogged Feeling Disequilibrium (feel like a zombie, not ‘myself) Neck & Upper Back Pain (Particularly the top of my neck; stiffness of entire neck) Sensation of Brain “Moving” (Sometimes like a shakiness or bobble head type feeling) Muscle Spasms/Twitches (and general ‘shakiness) Motion Sickness Drunk (in a bad way) Confusion Trouble Concentrating (hurts my brain to try) Memory/Recall Issues Constant Headache (feels like a tension headache) Temple & Ocular Pressure Nausea (constant but generally mild) Occasional Ear Pressure Hair Loss
  9. This should sound brutally familiar. http://wp.rxisk.org/antidepressant-withdrawal-a-prozac-story/
×
×
  • Create New...